# SDR IPXA2025111360264

- Difficulty date: October 31, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 31,943 hours, 21,813 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 146N66168
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, EDGE BEAM, NEAR BS1400 HAS A DENT.   INSTALLED 1 EA NEW AFT CARGO DOOR EDGE BEAM IAW SRM 51-40-02.  REPAIR ACCOMPLISHED IAW SRM 51-40-02, SRM 51-40-05, AMM 51-21-15/701 AND IAW AMM TASK 51-41-00-352-013 SUBTASK 51-41-00-952-018.
